# SDR SWAA2025012876204

- Difficulty date: December 11, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBOARD PLATE OF ACCESS PANEL 441AT AT ENGINE 2 2024-758821<[01] REPLACED INBOARD PLATE OF ACCESS PANEL 441AT AT ENGINE 2 IAW B737-700 SRM 51-10-02 AND SRM 51-40-02;[02] CORRECTED STEP 1 REPLACED INBOARD PLATE OF ACCESS PANEL 441AT AT ENGINE 2 IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 LENGTH OF CRACK IS: 0.601? TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:B23267756 DUE DATE: 10/NOV/25;[03] REPLACED INBOARD PLATE OF ACCESS PANEL 441AT AT ENGINE 2 IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 LENGTH OF CRACK IS: 0.601? TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:B23267756 DUE DATE: 10/NOV/25. JOB COMPLETE.
